Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Underwent IUI treatment. On naturogest vt. Noticed blood on applicator. Should I be concerned?

I underwent IUI treatment on the 16th this month. Since 18th i am on Naturogest VT 200mg, around 6 a day. Yesterday I noticed little blood on the applicator. But when I took the next dose I did not see any blood. I donot have any pain in vagina , I do not have any problem with my urination or motion. I want to know why this bleeding happened and is there anything i should take care of?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Mild spotting is common sometime during the cycle.
ALso, while using the applicator, a bit of cervical bruising could occasionally take place.
After IUI, mild spotting also happens naturally as the cervical canal and uterus have been handled.
DO not worry about it.
Continue using the Naturogest medication, and be gentle while inserting it vaginally.
IF spotting recurs or persists, you consult your doctor and switch over to oral medication or a vaginal gel.
Take rest and be gentle with the intercourse.
All the best, and I hope the IUI yields favourable results soon !
Take care.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor